# SDR ASOA201001043

- Difficulty date: July 26, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 16,599 hours, 14,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY FLOOR LEVEL EXIT LIGHT INOPERATIVE.  R & R RT EMERGENCY FLOOR LEVEL EXIT PANEL IAW AMM 33-51-10. OPS CHECK GOOD NO DEFECTS AT THIS TIME.
